# SDR 2002UALA00953

- Difficulty date: June 4, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 43,993 hours, 7,132 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650931
- Part serial: 91081384
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT MULTIFUNCTION CONTROL DISPLAY UNIT FAILED.  RIGHT FMC HMCDU FAIL.  REPLACED THE RIGHT HMCDU.
